The uniqueness of the solution of the exterior contact inverse problem of the theory of the logarithmic potential
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 34-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a3,
author = {V. M. Isakov},
title = {The uniqueness of the solution of the exterior contact inverse problem of the theory of the logarithmic potential},
journal = {Differencialʹnye uravneni\^a},
pages = {34--39},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a3/}
}
TY - JOUR AU - V. M. Isakov TI - The uniqueness of the solution of the exterior contact inverse problem of the theory of the logarithmic potential JO - Differencialʹnye uravneniâ PY - 1971 SP - 34 EP - 39 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_1_a3/ LA - ru ID - DE_1971_7_1_a3 ER -
V. M. Isakov. The uniqueness of the solution of the exterior contact inverse problem of the theory of the logarithmic potential. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 34-39. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a3/